Stomach pain while pooping?
I was struggling to go so the past few days I’ve been taking Senokot. However the pain I’m experiencing in my stomach while going hasn’t changed, any suggestions?
Hi, I have been taking Senna tablets for 10 years. I take stool softeners during the week, but they don't work well..or produce much. The Senna works and works well. I don't have any problems with it..but maybe because my body is used to it. Do you take it Every day..as it is a stimulant laxative..and although it is an excellent laxative, not sure if it to be taken for more than 7 days in a row. Can I ask how many and strengh you take. I take 4 of the 8.6mg tablets at about 11pm Saturday nights..it works fast within about 6-8 hours, so I set my alarm for about 3:30 am or 4am Sunday mornings. I find that strong black brewed coffee taken with it and Powerade helps move it along. Sometimes I have upper abdominal pain later that afternoon..but I think it is more from the high fructose corn syrup in the Powerade and coffee is very acidic..and can make and irritate your stomach lining (unless you eat breakfast before hand which I don't). Do you take it with lots of water? I find that helps avoid the stomach discomfort..
I had one max strength senokot for three days, took the last one Monday night and now getting a bubbly sensation, when will this end?
Not much longer..just try to hang in there. The sensation will go away soon..
My doctor recommended I take colace and pericolace. They are a stool softener and a nonstimulant laxative. He also recommended miralax. All three of these products work gently and can be taken alone or together. It sounds like you have a severe form of IBS, as I do. I had to take literally a handful of these a day to produce a movement. I'm now on two strong IBS medications and no longer need the others except in rare instances. Sad but true, high doses of two prescriptions still isn't enough at times. The miralax is nice because it can be stired into any liquid and won't produce gas. The others don't either but they are pills. Consuming plenty of liquids aids digestion. Finding out what works best for you comes down to trial and error. You might want to start with the miralax at home and have a bottle of the colace or pericolace at work for those times when you get that blocked up feeling.
Now, there are different reasons for your pain. It could be from severe constipation. Straining too hard to have a movement. Or the nerves of the intestines activated as fecal matter and gas travel through the track. The latter will produce sweating and nausea, and the pain is very significant. That is if the pain is in the intestinal area. If it's more in the stomach, which is higher up on the right side, something else is going on.
You didn't provide much information so be smart about your health. If you've been diagnosed with IBS and your pain is definitely intestinal, try what I've suggested. If you're assuming you have an intestinal problem without a formal diagnosis, check with your doctor. I'd hate for you to have something else entirely going on.
I had my CT scan yesterday, had to take omnipaque for two days and then an injection during the scanning...
right now. About two months ago, I randomly had stomach pain one night, just the typical \"I think I need...
outside like hell? I have to go to school but the pain is bad and I dont know what to do. I know alcholine...
Partner with us
Start a Community